×

A coincidence best proximity point problem in \(G\)-metric spaces. (English) Zbl 1470.54024

Summary: The aim of this paper is to initiate the study of coincidence best proximity point problem in the setup of generalized metric spaces. Some results dealing with existence and uniqueness of a coincidence best proximity point of mappings satisfying certain contractive conditions in such spaces are obtained. An example is provided to support the result proved herein. Our results generalize, extend, and unify various results in the existing literature.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Alghamdi, M. A.; Shahzad, N.; Vetro, F., Best proximity points for some classes of proximal contractions, Abstract and Applied Analysis, 2013 (2013) · Zbl 1470.54034 · doi:10.1155/2013/713252
[2] Jleli, M.; Karapınar, E.; Samet, B., Best proximity points for generalized \(\alpha - \psi \)-proximal contractive type mappings, Journal of Applied Mathematics, 2013 (2013) · Zbl 1266.47077 · doi:10.1155/2013/534127
[3] Jleli, M.; Samet, B., Best proximity points for \(\alpha - \psi \)-proximal contractive type mappings and applications, Bulletin des Sciences Mathématiques, 137, 8, 977-995 (2013) · Zbl 1290.41024 · doi:10.1016/j.bulsci.2013.02.003
[4] Mongkolkeha, C.; Kumam, P., Some common best proximity points for proximity commuting mappings, Optimization Letters, 7, 8, 1825-1836 (2013) · Zbl 1287.54041 · doi:10.1007/s11590-012-0525-1
[5] Mongkolkeha, C.; Kumam, P., Best proximity point theorems for generalized cyclic contractions in ordered metric spaces, Journal of Optimization Theory and Applications, 155, 1, 215-226 (2012) · Zbl 1257.54041 · doi:10.1007/s10957-012-9991-y
[6] Mongkolkeha, C.; Kumam, P., Best proximity points for asymptotic proximal pointwise weaker Meir-Keeler-type \(\psi \)-contraction mappings, Journal of the Egyptian Mathematical Society, 21, 2, 87-90 (2013) · Zbl 1524.47058 · doi:10.1016/j.joems.2012.12.002
[7] Mongkolkeha, C.; Cho, Y. J.; Kumam, P., Best proximity points for generalized proximal \(C\)-contraction mappings in metric spaces with partial orders, Journal of Inequalities and Applications, 2013, article 94 (2013) · Zbl 1417.47016 · doi:10.1186/1029-242X-2013-94
[8] Mongkolkeha, C.; Cho, Y. J.; Kumam, P., Best proximity points for Geraghty’s proximal contraction mappings, Fixed Point Theory and Applications, 2013, article 180 (2013) · Zbl 1469.54158 · doi:10.1186/1687-1812-2013-180
[9] Nashine, H. K.; Kumam, P.; Vetro, C., Best proximity point theorems for rational proximal contractions, Fixed Point Theory and Applications, 2013, article 95 (2013) · Zbl 1295.41038 · doi:10.1186/1687-1812-2013-95
[10] Basha, S. S., Best proximity points: global optimal approximate solutions, Journal of Global Optimization, 49, 1, 15-21 (2011) · Zbl 1208.90128 · doi:10.1007/s10898-009-9521-0
[11] Zhang, J.; Su, Y.; Cheng, Q., A note on “a best proximity point theorem for Geraghty-contractions”, Fixed Point Theory and Applications, 2013, article 99 (2013) · Zbl 1423.54104 · doi:10.1186/1687-1812-2013-99
[12] Mustafa, Z.; Sims, B., A new approach to generalized metric spaces, Journal of Nonlinear and Convex Analysis, 7, 2, 289-297 (2006) · Zbl 1111.54025
[13] Mustafa, Z.; Sims, B., Fixed point theorems for contractive mappings in complete \(G\)-metric spaces, Fixed Point Theory and Applications, 2009 (2009) · Zbl 1179.54067 · doi:10.1155/2009/917175
[14] Mustafa, Z.; Sims, B., Some remarks concerning \(D\)-metric spaces, Proceedings of the International Conference on Fixed Point Theory and Applications · Zbl 1079.54017
[15] Mustafa, Z.; Obiedat, H.; Awawdeh, F., Some fixed point theorem for mapping on complete \(G\)-metric spaces, Fixed Point Theory and Applications, 2008 (2008) · Zbl 1148.54336 · doi:10.1155/2008/189870
[16] Mustafa, Z.; Sims, B., Fixed point theorems for contractive mappings in complete \(G\)-metric spaces, Fixed Point Theory and Applications (2009) · Zbl 1179.54067
[17] Mustafa, Z., Common fixed points of weakly compatible mappings in \(G\)-metric spaces, Applied Mathematical Sciences, 6, 89-92, 4589-4600 (2012) · Zbl 1280.54028
[18] Mustafa, Z.; Sims, B., Fixed point theorems for contractive mappings in complete \(G\)-metric spaces, Fixed Point Theory and Applications, 2009 (2009) · Zbl 1179.54067
[19] Mustafa, Z.; Sims, B., Some remarks concerning \(D\)-metric spaces, Proceedings of the International Conferenceon Fixed Point Theory and Applications · Zbl 1079.54017
[20] Chugh, R.; Kadian, T.; Rani, A.; Rhoades, B. E., Property \(P\) in \(G\)-metric spaces, Fixed Point Theory and Applications, 2010 (2010) · Zbl 1203.54037
[21] Saadati, R.; Vaezpour, S. M.; Vetro, P.; Rhoades, B. E., Fixed point theorems in generalized partially ordered \(G\)-metric spaces, Mathematical and Computer Modelling, 52, 5-6, 797-801 (2010) · Zbl 1202.54042 · doi:10.1016/j.mcm.2010.05.009
[22] Shatanawi, W., Fixed point theory for contractive mappings satisfying \(\phi \)-maps in \(G\)-metric spaces, Fixed Point Theory and Applications, 2010 (2010) · Zbl 1204.54039
[23] Abbas, M.; Khan, S. H.; Nazir, T., Common fixed points of \(R\)-weakly commuting maps in generalized metric spaces, Fixed Point Theory and Applications, 2011, article 41 (2011) · Zbl 1271.54069
[24] Abbas, M.; Khan, A. R.; Nazir, T., Coupled common fixed point results in two generalized metric spaces, Applied Mathematics and Computation, 217, 13, 6328-6336 (2011) · Zbl 1210.54048 · doi:10.1016/j.amc.2011.01.006
[25] Abbas, M.; Nazir, T.; Radenović, S., Some periodic point results in generalized metric spaces, Applied Mathematics and Computation, 217, 8, 4094-4099 (2010) · Zbl 1210.54049 · doi:10.1016/j.amc.2010.10.026
[26] Abbas, M.; Nazir, T.; Radenović, S., Common fixed point of generalized weakly contractive maps in partially ordered \(G\)-metric spaces, Applied Mathematics and Computation, 218, 18, 9383-9395 (2012) · Zbl 1245.54034 · doi:10.1016/j.amc.2012.03.022
[27] Abbas, M.; Rhoades, B. E., Common fixed point results for noncommuting mappings without continuity in generalized metric spaces, Applied Mathematics and Computation, 215, 1, 262-269 (2009) · Zbl 1185.54037 · doi:10.1016/j.amc.2009.04.085
[28] Aydi, H.; Damjanović, B.; Samet, B.; Shatanawi, W., Coupled fixed point theorems for nonlinear contractions in partially ordered \(G\)-metric spaces, Mathematical and Computer Modelling, 54, 9-10, 2443-2450 (2011) · Zbl 1237.54043 · doi:10.1016/j.mcm.2011.05.059
[29] Aydi, H.; Shatanawi, W.; Vetro, C., On generalized weak \(G\)-contraction mapping in \(G\)-metric spaces, Computers & Mathematics with Applications, 62, 11, 4223-4229 (2011) · Zbl 1236.54036 · doi:10.1016/j.camwa.2011.10.007
[30] Cho, Y. J.; Rhoades, B. E.; Saadati, R.; Shatanawi, W., Nonlinear coupled fixed point theorems in ordered generalized metric spaces with integral type, Fixed Point Theory and Applications, 2012, article 8 (2012) · Zbl 1348.54044 · doi:10.1186/1687-1812-2012-8
[31] Mustafa, Z.; Awawdeh, F.; Shatanawi, W., Fixed point theorem for expansive mappings in \(G\)-metric spaces, International Journal of Contemporary Mathematical Sciences, 5, 49-52, 2463-2472 (2010) · Zbl 1284.54065
[32] Mustafa, Z.; Aydi, H.; Karapınar, E., On common fixed points in \(G\)-metric Spaces using (E.A) property, Computers & Mathematics with Applications, 64, 6, 1944-1956 (2012) · Zbl 1268.54027 · doi:10.1016/j.camwa.2012.03.051
[33] Mustafa, Z.; Khandagji, M.; Shatanawi, W., Fixed point results on complete \(G\)-metric spaces, Studia Scientiarum Mathematicarum Hungarica, 48, 3, 304-319 (2011) · Zbl 1249.54084 · doi:10.1556/SScMath.48.2011.3.1170
[34] Mustafa, Z.; Obiedat, H.; Awawdeh, F., Some fixed point theorem for mapping on complete \(G\)-metric spaces, Fixed Point Theory and Applications, 2008 (2008) · Zbl 1148.54336
[35] Mustafa, Z.; Shatanawi, W.; Bataineh, M., Existence of fixed point results in \(G\)-metric spaces, International Journal of Mathematics and Mathematical Sciences, 2009 (2009) · Zbl 1179.54066 · doi:10.1155/2009/283028
[36] Obiedat, H.; Mustafa, Z., Fixed point results on a nonsymmetric \(G\)-metric spaces, Jordanian Journal of Mathematics and Statistics, 3, 2, 65-79 (2010) · Zbl 1279.54028
[37] Samet, B.; Vetro, C.; Vetro, F., Remarks on G-metric spaces, International Journal of Analysis, 2013 (2013) · Zbl 1268.54010 · doi:10.1155/2013/917158
[38] Shatanawi, W., Some fixed point theorems in ordered \(G\)-metric spaces and applications, Abstract and Applied Analysis, 2011 (2011) · Zbl 1217.54057 · doi:10.1155/2011/126205
[39] Shatanawi, W.; Postolache, M., Some fixed-point results for a \(G\)-weak contraction in \(G\)-metric spaces, Abstract and Applied Analysis, 2012 (2012) · Zbl 1253.54049 · doi:10.1155/2012/815870
[40] Hussain, N.; Latif, A.; Salimi, P., Best proximity point results in \(G\)-metric spaces, Abstract and Applied Analysis, 2014 (2014) · Zbl 1474.54168 · doi:10.1155/2014/837943
[41] Kumam, P.; Roldán López de Hierro, A. F., On existence and uniqueness of \(g\)-best proximity points under \((\varphi, \theta, \alpha, g)\)-contractivity conditions and consequences, Abstract and Applied Analysis, 2014 (2014) · Zbl 1469.54138 · doi:10.1155/2014/234027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.